MathGroup Archive 2001

[Date Index] [Thread Index] [Author Index]

Search the Archive

Banach-Tarski.nb in Mathematica Journal?

  • To: mathgroup at
  • Subject: [mg27238] Banach-Tarski.nb in Mathematica Journal?
  • From: lmwapner at (LMWapner)
  • Date: Tue, 13 Feb 2001 03:35:44 -0500 (EST)
  • Sender: owner-wri-mathgroup at


I have The Mathematica Journal (1993) Vol 3 - Issue 4.  In it, there is a
wonderful article entitled "A Hyperbolic Interpretation of the Banach-Tarski
Paradox", by Stan Wagon.  Apparently there was an electronic supplement
(floppy?) which went with this volume and included the above mentioned file.

We have lost the file.  Does anyone have it and could you email it?

Thanks -


  • Prev by Date: Mathematica 4.1 How to.....
  • Next by Date: RE: Removal of functions including subscripts in its name
  • Previous by thread: Re: Mathematica 4.1 How to.....
  • Next by thread: Complicated Rotation